MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number G0404-32P01C-1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during procedure, radiofrequency identification (rfid) came out of its pocket and was retained in the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
SITUATE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
Manufacturer (Section G)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13577000
Report Number3005883396-2022-00004
Device Sequence Number14837615
Product Code GDY
UDI-Device Identifier10884521700819
UDI-Public10884521700819
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Model NumberG0404-32P01C-1
Device Catalogue NumberG0404-32P01C-1
Device Lot Number210601AT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown